# SDR AUS20020145

- Difficulty date: February 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Amtr C8289
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, O360A4M
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT LOBE FAILED. METAL CONTAMINATION OF OIL SYSTEM. OILPRESSURE RELIEF VALVE OFF SEAT. LOW OIL PRESSURE LED TO BEARING FAILURE AND SUBSEQUENT ENGINE SEIZURE.
